... Was up to about six pills a day.I have been weening myself off and am now down to two and a half a day. This process has taken about a month so far.Have to admit at this point,I dont feel great but I am not feeling that terrible either. My question is how much longer do think it will take me to get totally off, (Iam going down a half a pill a day) and also when iam finally off will i still feel any of the withdrawal symptons. Really appreciate any advise you can give me. Also please know, that I could go to my doctor for another presecription but I want to get off of them. I am tired of dealing with them and finding my self running short every month
The answer is going to depend on how long you were taking the vicodin. If you take opiates, like vicodin, for an extended period of time, sometimes the part of your brain that sends the signal to the receptor sites realizes or thinks it is not needed and basically stops working. Each person is different. How are you feeling while you have stepped the dosage down? Most people can not wean themselves down, if you can, that's great. I am not sure anyone can give you a definite answer. There are treatments available for you if you want to get off of them. Suboxone/subutex is one treatment that can help get you off and keep the withdrawals at bay, but, please read up on this treatment and others to make an informed decision. Talk to your doctor also. Best of luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 2 answers
Posted 25 Feb 2011 • 2 answers
Posted 14 Jun 2011 • 2 answers
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Posted 5 Sep 2011 • 2 answers
Posted 17 Jan 2012 • 2 answers